RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2014, Volume 285, Pages 140–153 (Mi tm3548)  

$p$-Adic model of quantum mechanics and quantum channels

E. I. Zelenov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: A $p$-adic realization of the standard statistical model of quantum mechanics is constructed. Within this realization, a $p$-adic linear bosonic channel is defined, and its properties are analyzed. In particular, a criterion for the existence of a linear Gaussian bosonic channel is obtained, and its explicit construction is described. It is shown that the $p$-adic Gaussian bosonic channels possess an additivity property.

DOI: https://doi.org/10.1134/S0371968514020101

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2014, 285, 132–144

Bibliographic databases:

UDC: 519.72+621.391+511.225
Received in February 2014

Citation: E. I. Zelenov, “$p$-Adic model of quantum mechanics and quantum channels”, Selected topics of mathematical physics and analysis, Collected papers. In commemoration of the 90th anniversary of Academician Vasilii Sergeevich Vladimirov's birth, Tr. Mat. Inst. Steklova, 285, MAIK Nauka/Interperiodica, Moscow, 2014, 140–153; Proc. Steklov Inst. Math., 285 (2014), 132–144

Citation in format AMSBIB
\Bibitem{Zel14}
\by E.~I.~Zelenov
\paper $p$-Adic model of quantum mechanics and quantum channels
\inbook Selected topics of mathematical physics and analysis
\bookinfo Collected papers. In commemoration of the 90th anniversary of Academician Vasilii Sergeevich Vladimirov's birth
\serial Tr. Mat. Inst. Steklova
\yr 2014
\vol 285
\pages 140--153
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3548}
\crossref{https://doi.org/10.1134/S0371968514020101}
\elib{http://elibrary.ru/item.asp?id=21726846}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2014
\vol 285
\pages 132--144
\crossref{https://doi.org/10.1134/S0081543814040105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339949700010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84926288613}


Linking options:
  • http://mi.mathnet.ru/eng/tm3548
  • https://doi.org/10.1134/S0371968514020101
  • http://mi.mathnet.ru/eng/tm/v285/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:134
    Full text:21
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019